Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Convolution operators on spaces of holomorphic functions

Tom 227 / 2015

Tobias Lorson, Jürgen Müller Studia Mathematica 227 (2015), 111-131 MSC: Primary 47A05; Secondary 30B40, 34A35. DOI: 10.4064/sm227-2-2

Streszczenie

A class of convolution operators on spaces of holomorphic functions related to the Hadamard multiplication theorem for power series and generalizing infinite order Euler differential operators is introduced and investigated. Emphasis is placed on questions concerning injectivity, denseness of range and surjectivity of the operators.

Autorzy

  • Tobias LorsonUniversity of Trier
    FB IV, Mathematics
    D-54286 Trier, Germany
    e-mail
  • Jürgen MüllerUniversity of Trier
    FB IV, Mathematics
    D-54286 Trier, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek